Jump to content

Having Surgery; Being Put On Hormones...any Advice Would


Lovebug
 Share

Recommended Posts

Be appreciated. I had surgery about 5 or 6 years ago and did OK with anesthesia. However, things are slightly different now AND I'm getting my ovaries out so will be going into surgical menopause. I will be taking estrogen. I'm so scared about what will happen on these hormones given that my cycle has become such a horrible time for my dysautonomia. When I'm having my "dot" I sleep on the floor near the toilet at least 3 times during the week. It very well could be from the fluctuation in hormones or the lack of/increase in estrogen/progesterone. I'm praying my symptoms are worse as a result of decrease estrogen so that I'll feel better, not worse, after surgery & taking estrogen. Does anyone else have any experience with this particular situation? My doctor knows about my dys and plans to give me extra hydration. Any words of advice?

Link to comment
Share on other sites

Really good that your Dr is giving you extra fluids, always helps me get through any sedation or anesthesia drugs. Something they have had trouble with for me is despite the fluids my heart rate goes all sorts of crazy after anesthesia, usually end up on a drug cocktail for heart rate... For me the nausea with anesthesia is a lot worse since onset of dysautonomia so I always ask them to have something ordered for afterward.

Praying your surgery goes well and for wisdom about the hormone therapy.

Link to comment
Share on other sites

Thank you ANCY! Luckily I view anesthesia as a "wonderful" thing although I wake with my lungs feeling funny but that went away quickly last time. I don't get the post op nausea or anything but I've already got script for low dose Phenergan at 12.5mg which I break in half and have used twice this week already so I know it doesn't knock me out (just makes me groggy).

My truly biggest fear is the hormones. Thought some on here would have experience with that. I've tried birth control pills 3 times a few years ago with bad abdominal pain so I couldn't tolerate. I tried progesterone once and only took one pill cause it knocked me completely out. Then tried the cream to control the dose & it basically did nothing. So I haven't had much success but she ordered me a estradiol patch & estrogen vaginal pill.

Thank you for the well wishes and if anyone has any experience with hormones or have been through this, please share...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...